No Cover Image

Journal article 1061 views

Determinantal point processes with $J$-Hermitian correlation kernels

Eugene Lytvynov Orcid Logo

The Annals of Probability, Volume: 41, Issue: 4, Pages: 2513 - 2543

Swansea University Author: Eugene Lytvynov Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1214/12-AOP795

Published in: The Annals of Probability
ISSN: 0091-1798
Published: 2013
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 4
Start Page: 2513
End Page: 2543